Asymptotics of solutions of the Cauchy problem for first-order quasilinear equations
Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 801-804
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_265_4_a6,
author = {S. N. Kruzhkov and N. S. Petrosyan},
title = {Asymptotics of solutions of the {Cauchy} problem for first-order quasilinear equations},
journal = {Doklady Akademii Nauk},
pages = {801--804},
year = {1982},
volume = {265},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a6/}
}
TY - JOUR AU - S. N. Kruzhkov AU - N. S. Petrosyan TI - Asymptotics of solutions of the Cauchy problem for first-order quasilinear equations JO - Doklady Akademii Nauk PY - 1982 SP - 801 EP - 804 VL - 265 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a6/ LA - ru ID - DAN_1982_265_4_a6 ER -
S. N. Kruzhkov; N. S. Petrosyan. Asymptotics of solutions of the Cauchy problem for first-order quasilinear equations. Doklady Akademii Nauk, Tome 265 (1982) no. 4, pp. 801-804. http://geodesic.mathdoc.fr/item/DAN_1982_265_4_a6/